IJPAM: Volume 84, No. 1 (2013)
GLOBAL OPTIMIZATION WITH BOX CONSTRAINTS
Department of Mathematics
Mouloud Mammeri University
Tizi-Ouzou, 15000, ALGERIA
Abstract. The paper is concerned with the multivariate global optimization with box constraints. A new underestimator is investigated for twice continuously differentiable function on a box which is an extension of the approach developed in [#!leo!#] for univariate global optimization.
Received: October 30, 2012
AMS Subject Classification: 65K05, 90C30, 90C34
Key Words and Phrases: global optimization, convex underestimator, exhaustive w-subdivision, branch and bound
Download paper from here.
DOI: 10.12732/ijpam.v84i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395